Extremes of independent chi-square random vectors

Details

Ressource 1Download: REF.pdf (270.52 [Ko])
State: Public
Version: Final published version
License: Not specified
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
Serval ID
serval:BIB_AF1B1B2C592C
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Extremes of independent chi-square random vectors
Journal
Extremes
Author(s)
Hashorva E., Kabluchko Z., Wübker A.
ISSN
1386-1999 (Print)
1572-915X (Electronic)
Publication state
Published
Issued date
2012
Peer-reviewed
Oui
Volume
15
Number
1
Pages
35-42
Language
english
Abstract
We prove that the componentwise maximum of an i.i.d. triangular array of chi-square random vectors converges in distribution, under appropriate assumptions on the dependence within the vectors and after normalization, to the max-stable Husler-Reiss distribution. As a by-product we derive a conditional limit result.
Keywords
Extremes, Multivariate chi-square distribution, Gaussian random vector, Husler-Reiss distribution, Max-stable distribution, Conditional limit result
Web of science
Open Access
Yes
Create date
02/11/2010 7:44
Last modification date
14/02/2022 7:56
Usage data